# SDR SWAA2023122926810

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2023-750341<[01] REPLACED SEAL - PLATE LOCATED ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 .;[02] REPLACED SEAL - PLATE LOCATED ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 .
